Skip to main content

Linearization and Simultaneous Decoupling of Nonlinear Singular Control System

Yan, Xinggang, Yang, Junsong, Zhang, Siying (1996) Linearization and Simultaneous Decoupling of Nonlinear Singular Control System. Control Theory & Applications, 13 (3). pp. 395-399. ISSN 1000-8152. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:51845)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://www.qianluntianxia.com/journal/519/3075732....

Abstract

In this paper, a general nonlinear singular control system is studied. The sufficient and necessary conditions for the decoupling of singular control systems are given, and an example is given to illustrate the results.

Item Type: Article
Subjects: T Technology > TJ Mechanical engineering and machinery > Control engineering
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Engineering and Digital Arts
Depositing User: Xinggang Yan
Date Deposited: 14 Nov 2015 11:37 UTC
Last Modified: 16 Nov 2021 10:21 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51845 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.